# SDR DL738081578

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 24,687 hours, 9,789 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 1821
- Condition: Malfunctioned
- Location: Left Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 25 DEGREES ON LANDING.  WOULD NOT SELECT TO 30 DEGREES OR BACK TO 15 DEGREE AFTER LANDING WITH HANDLE IN 15 POSITION FLAPS MOVED TO 15 DEGREES AND THEN RETRACTED TO UP WHEN HANDLE MOVED TO UP.  REPLACED LT FLAP TRANSMITTER CHECKS OK.
